# SDR CALA2013081490434

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,757 hours, 14,106 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 657
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER NOT CHARGING.  REPLACED APU BATTERY & CHARGER IAW MM, 24-31-04 & 24-31-05, ALL OPS & INDICATORS NOW NORMAL.
